MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGA POWER MONOPOLAR FOOT PEDAL, FOOT SWITCH, 12FT; MEGA POWER MONOPOLAR FOOT SWITCH

MEGADYNE MEDICAL PRODUCTS, INC. MEGA POWER MONOPOLAR FOOT PEDAL, FOOT SWITCH, 12FT; MEGA POWER MONOPOLAR FOOT SWITCH
Model Number 1400
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: only event year known: 2021.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an umbilical hernia procedure, the coag foot pedal sticks and will not release after the pressure is released.No patient consequences were reported.

Brand Name
MEGA POWER MONOPOLAR FOOT PEDAL, FOOT SWITCH, 12FT
Common Device Name
MEGA POWER MONOPOLAR FOOT SWITCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key11357769
Report Number1721194-2021-00013
Device Sequence Number16785366
Product Code GEI
UDI-Device Identifier10614559101933
UDI-Public10614559101933
Combination Product (Y/N)N
PMA/510(K) Number
K050579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1400
Device Catalogue Number1400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1